MAUDE Adverse Event Report: Cook Inc NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR; FFL Dislodger, Stone, Basket, Ureteral, Metal

Cook Inc NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR; FFL Dislodger, Stone, Basket, Ureteral, Metal
Model Number G19111
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR
Common Device Name
FFL Dislodger, Stone, Basket, Ureteral, Metal
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50069325
Report Number1820334-2026-00773
Device Sequence Number10361580
Product Code FFL
UDI-Device Identifier00827002191112
UDI-Public(01)00827002191112(17)270715(10)16153783
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG19111
Device Catalogue NumberNTSED-024115-UDH-MB
Device Lot Number16153783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale